Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

No reduction in weight after using lipocut, have knee and back pain, also take thyronorm. Suggestion?

this question is to a hysician . I am a 57 years lady. my weight is 75Kg. i want to loose weight. for the last 2 months i am taking lipocut 60 (once a day ) . there is no reduction in my weight. how can i reduce my weight. there is no comlplaint of thyroid . once (5 years back) a little thyroid comlplaint was there and i used to take thyronom 1 mg. in addition to this i am having the knee pain and back pain also. kindly advice.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Weight loss is difficult, most persons can optimally lose 1 to 2 pounds a week for about 6 mths till a plateau occurs. Weight loss of just 10% can result in improve blood pressure, blood sugar and cholesterol.
It is easier to lose weight by modifying your diet than by increasing physical activity. However physical activity is key to keeping the weight off.
To modify your diet you need to reduce the calories that you ingest- you can do this by reducing your portion sizes, increase the amount of vegetables you use with each meal, decrease the amount of carbohydrates that you use because these are converted to fat in the body (reduce potatoes,bread, flour,rice,pasta,pastries), eliminate sodas and fruit drinks-use water instead

If it continues to be difficult to lose weight,you may want to consult a bariatrician.

Hope this helps
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor